Take Several Medications For Typhus At The Same Time?

Illustration of Take Several Medications For Typhus At The Same Time?
Illustration: Take Several Medications For Typhus At The Same Time? cdc.gov

Hello doctor, I’m Wardha. I am currently experiencing Typhus. The pharmacist gave me 3 types of drugs, namely: Biothicol, paracetamol, and mafenamic acid. All of these drugs are the same instructions, that is 3 times a day one drug and before meals. What I want to ask: 1. Can I take 3 of these drugs directly in one swallow? 2. The type of Biothicol drug given to me is packaged in capsules / pills, may I open the capsule skin? 3. How do you reduce nausea and vomiting after taking medicine? That’s all and thank the doctor.

1 Answer:

Hello Wardha, thank you for asking.


I try to answer your question according to the number yes.

Biothicol is an antibiotic containing tiamfenikol which is commonly used to treat typhoid fever. You may take all three of these drugs together, but sometimes these medicines can cause nausea. Nausea will increase if you take several types of drugs at once. If that happens, give a distance between each drug, at least 30-60 minutes.
You may take the medicine out of the capsule, but that might make the medicine feel more bitter and trigger nausea.
As explained in number 1, give a distance between drugs. If you still feel sick, you may try taking medicine after eating. Paracetamol can be used to treat fever and pain (for example headaches), so to reduce nausea, you can replace the function of mefenamic acid with paracetamol. In addition, both paracetamol or mefenamic acid should be consumed if fever and headaches are still felt. When it has improved, you can reduce the dose of paracetamol and mefenamic acid. However, you should take tiamfenikol antibiotics properly. Consult this with the treating doctor if you are in doubt. Your doctor may change medication or change the dosage.
Thus my advice, hopefully you can be helped. Regards.

: by

Related Question

Lumps In The Groin Accompanied By Late Menstruation?

Lumps In The Groin Accompanied By Late Menstruation?

(1 year ago)

sorry I want to ask, I’m a 17-year-old woman. this month I missed my period 10 days, and 2 days ago a lump appeared around the groin. bumps are not visible but felt when touc...

The Lump In The Right Breast Is Cancerous?

The Lump In The Right Breast Is Cancerous?

(10 months ago)

I want to ask, I have a lump in my breast, the size of which is roughly like a salak seed, if I touch it sometimes it hurts sometimes it doesn’t. Is it a cancerous lump?...

Overcoming Blurry Vision In Cataract Sufferers?

Overcoming Blurry Vision In Cataract Sufferers?

(17 days ago)

I want to ask what do you mean by whitening nerves and also my eyes are blurry, the others can do it but it’s a bit blurry I asked for an operation, they said it couldn’...

Leave a Reply

Your email address will not be published. Required fields are marked *